jon_tolle
Jon W. Tolle

Professor Emeritus

136 Hanes Hall
(919) 962-3839

Theoretical and Computational Optimization


Selected Publications:

Hierarchichal control of a linear diffusion equation, with A. Kearsley and P. Boggs, in Large-Scale PDE-Constrained Optimization , Lecture Notes in Computational Science and Engineering, Springer, 30 , 2003, pp.236 – 252

Optimality conditions for hierarchical control, with A. Kearsley and P. Boggs, Technical Report 02 – 2, Department of Operations Research, University of North Carolina, June 2002.

Solving a large nonlinear integer program, with R. Nickel and I. Mikolic-Torreira, in revision, August 2003.

Ph.D. Students:

Tao Huang: Optimization algorithms for nonlinear integer problems.